# SDR NACA2021061000003

- Difficulty date: June 8, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,317 hours, 18,131 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: APU FAULT 3 TIMES AFTER LANDING AT KMIA. CORRECTIVE ACTION: PERFORMED APU BITE PROCEDURE PER FIM 49-11 FT 958, APU OPS CHECK NORMAL. ETOPS GROUND VERIFICATION COMPLIED WITH. ETOPS SS
